# SDR AALA202109205214

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 19,765 hours, 7,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT 1 EA BROKEN. REMOVED AND REPLACED 1 EA. FORWARD FLIGHT ATTENDANT FLASHLIGHT PER AMM 25-65-00.
